We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
[SIZE=1][COLOR=purple] Hi everyone. I am new here so i'm still learning the lingo. My amazing hubby & i have been ttc for more than 2 years now. I had my first cycle of Clomid last month. I had an u/s on on Oct. 7th which showed really good follicles. I was then given an HCG shot. (unknown milligram). On Oct. 14th i woke up with horrible cramps in my lower abdomen. I took a hpt last night (the 15th/16th) & saw a very faint positive line. I know that i'm supposed to wait 2 weeks to test but i got impatient. lol What i was wondering is whether the + line was could have been due to the HCG shot or not. I am going to test again after i get the results back from the progesterone test tomorrow. Thank you in advance. Babydust to all.